# SDR SWAA2022021186311

- Difficulty date: March 12, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 64,104 hours, 37,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT SCUFF PLATE CORNER CRACKED / REMOVED DAMAGED FWD. CARGO DOOR AFT. SCUFF PLATE I.A.W. A.M.M. 53-11-02-020-801. LOCATED AND DRILLED NEW SCUFF PLATE PART #143A8331-4; I.A.W. S.R.M. 51-40-05-0G-0 AND DRAWING #143A8330. INSTALLED NEW SCUFF PALTE; I.A.W. A.M.M. 53-11-02-420-801; 51-40-02-0G-0 AND DRAWING #143A8330.
